# SDR NOCA1106

- Difficulty date: January 28, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: S417N50911
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AFT GALLEY INOP.  REPLACED PATH SOCKET BY AISLE AFT OF ROW 37, OPS CHECKED NORMAL.
